# SDR AALA202506091910

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737-8
- Aircraft serial: 44486
- Aircraft time: 5,112 hours, 1,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 32C EMERGENCY SEAT PATH LIGHTING IS DETACHED. REMOVED AND REPLACED EMERGENCY EXIT LIGHT SHROUD FOR SEAT 32C, PER CMM 25-23-67. OPERTIONAL CHECK GOOD.
